# SDR COEA2016070920917

- Difficulty date: July 9, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,335 hours, 32,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371208200
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN UNDER THE FWD CARGO DOOR PROTECTION PLATES HAVE CORROSION AROUND THE BOTTOM OF THE DOOR OPENING.  REPAIR PER CETS-3197/16.
